# SDR 08022005A

- Difficulty date: August 2, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N307CE
- Make and model: Saab 340B
- Aircraft serial: 204
- Aircraft time: 29,819 hours, 35,041 cycles
- Engine: Ge CT71
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Temp
- Component: Acm
- Component part number: 7769106
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT AND RT TEMP CONTROLLERS UNCONTROLLABLE IN BOTH MODES.  RAN A/C LT OPS CHECK GOOD, MEL'D RT ACM.
